# SDR VNAA20240222003

- Difficulty date: February 22, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N952
- Make and model: Cndair CL6002D24
- Aircraft serial: 15373
- Aircraft time: 17,378 hours, 13,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R317725S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE CRACKED.    REMOVED CRACKED ANGLE.  LOCATED DRILLED AND INSTALLED NEW SERVICEABLE AFT DRAG ANGLE PN 601R31772-5S IAW CRJ 900 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01.
